×

zbMATH — the first resource for mathematics

On almost homogeneous compact complex analytic surfaces. (English) Zbl 0205.25102

MSC:
14J25 Special surfaces
14M17 Homogeneous spaces and generalizations
14E07 Birational automorphisms, Cremona group and generalizations
14E20 Coverings in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A.: On the complex structure of a class of simply connected manifolds. Algebraic geometry and topology. Princeton Math. Series12, 53-77 (1957). · Zbl 0141.37404
[2] Atiyah, M. F.: Vector bundles over an elliptic curve. Proc. London Math. Soc. (3)7, 414-452 (1957). · Zbl 0084.17305 · doi:10.1112/plms/s3-7.1.414
[3] Behnke, H., Thullen, P.: Theorie der Funktionen mehrerer komplexer Veränderlichen. Ergebnisse der Mathematik, 3. Band, S. 83-93. Berlin: Springer 1935. · Zbl 0204.39502
[4] Blanchard, A.: Sur les variétés analytiques complexes. Ann. Sci. Ecole Norm. Sup.73, 157-202 (1956). · Zbl 0073.37503
[5] Borel, A., Remmert, R.: Über kompakte homogene Kählersche Mannigfaltigkeiten. Math. Ann.145, 429-439 (1962). · Zbl 0111.18001 · doi:10.1007/BF01471087
[6] Chow, W. L., Kodaira, K.: On analytic surfaces with two independent meromorphic functions. Proc. Nat. Acad. Sci. U.S.A.,38, 319-325 (1952). · Zbl 0046.30903 · doi:10.1073/pnas.38.4.319
[7] Bochner, S., Montgomery, D.: Groups on analytic manifolds. Ann. Math.48, 659-669 (1947). · Zbl 0030.07501 · doi:10.2307/1969133
[8] Gunning, R. C.: Lectures on Riemann surfaces. Princeton Math. Notes, Princeton, New Jersey, 100-104, 1966. · Zbl 0175.36801
[9] Hirzebruch, F.: Neue topologische Methoden in der algebraischen Geometrie. Ergebnisse der Mathematik, N. F., H. 9. Berlin-Heidelberg-New York: Springer 1956. · Zbl 0074.36701
[10] Hopf, H.: Schlichte Abbildungen und lokale Modifikationen. Comm. Math. Helv.29, 132-156 (1955). · Zbl 0064.41703 · doi:10.1007/BF02564276
[11] Kodaira, K.: On compact complex analytic surfaces, I, II, III. Ann. Math.70, 111-152 (1960),77, 563-626 (1963);78, 1-40 (1963). · Zbl 0098.13004 · doi:10.2307/1969881
[12] ?: On the structure of compact complex analytic surfaces, I, II. Amer. J. Math.86, 751-797 (1964);88, 684-721 (1966). · Zbl 0137.17501 · doi:10.2307/2373157
[13] Lattès, M. S.: Sur les formes réduites des transformations ponctuelles à deux variables. Comptes Rendus152, 1566-1569 (1911). · JFM 42.0447.01
[14] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133 328-370 (1957). · Zbl 0079.10201 · doi:10.1007/BF01342886
[15] ?, Ven, A. van de: Zur Funktionentheorie homogener komplexer Mannigfaltigkeiten. Topology2, 137-157 (1963). · Zbl 0122.08602 · doi:10.1016/0040-9383(63)90029-6
[16] Serre, J. P.: Critère de rationalité pour les surfaces algébriques. Séminaire Bourbaki, Exposé 146 (1956/1957).
[17] Stein, K.: Analytische Zerlegungen komplexer Räume. Math. Ann.132, 63-93 (1956). · Zbl 0074.06301 · doi:10.1007/BF01343331
[18] Tits, J.: Espaces homogènes complexes compacts. Comm. Math. Helv.37, 111-120 (1962). · Zbl 0108.36302 · doi:10.1007/BF02566965
[19] Ven, A. van de: Analytic compactification of complex homology cells. Math. Ann.147, 189-204 (1962). · Zbl 0105.14406 · doi:10.1007/BF01470739
[20] ?: On holomorphic vector fields of complex line elements with isolated singularities. Ann. Inst. Fourrier XIV, 114-115 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.